MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X40MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X40MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00792.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 7 month post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d10; g3; h2; h3; h6.D10: cat#110010243 lot#6864516 g7 shell.Reported event is unable to be confirmed due to limited information provided by the customer.Device history record was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC E1 HIP BRG 28X40MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13993496
Report Number0001825034-2022-00793
Device Sequence Number5090525
Product Code LPH
UDI-Device Identifier00880304485037
UDI-Public(01)00880304485037(17)260323(10)242540
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model NumberN/A
Device Catalogue NumberEP-200146
Device Lot Number242540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CUP; UNK STEM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale